# SDR CALA2025111711234

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 81,411 hours, 29,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECT EMERGENCY LIGHTS ARE ON WHILE SWITCH IN ARMED POSITION.   ACCOMPLISHED EMERGENCY LIGHTS OPS TEST IAW AMM 33-51-00-720-801. OPS TESTED GOOD, ACFT GOOD TO CONTINUE.
